NRAS
21,697 members25,360 posts

Salfasalagine causes severe skin rush

Salfasalagine causes severe skin rush

For my AS dr suggests me salfasalagine group drugs zulfidine 500 mg.last 3 month I took it regularly 4 tab in a day.but all in sudden from Last 3 days I faces my whole body covered with severe skin rash and fevers.whole body is itching.Serum iGe shows 286 out of 100.would u anyone suggests what can I do while I already stop medicine.

7 Replies
oldestnewest

I had exactly ghe same reaction after about 10 days. My liverenzymes were also raised when they checked. Yes you just have ti stop the drug and never take it again. You can take piriton or any other allergy or hay fever medicine. It will help. The rash takes a few days or a week to clear up tho.

1 like
Reply

Hi see doctor ASAP ,to rule out anything else. And peace of mind,warmest Craig

1 like
Reply

I am also allergic to this drug (and other in the sulphonamide group).

Antihistamines, calamine lotion, keep cool and don't scratch!!!

And make sure that this reaction is recorded on any medical notes...

1 like
Reply

Yes I was exactly the same too after three weeks - doctor said anaphylaxis as my neck and ears swelled too! Mine went away with strong prescription antihistamines after about a week. Itchiest rash ever! I had the same with Hydroxichloraquine too but it evolved more slowly and was painful rather than itchy. Best of luck with next option.

1 like
Reply

Yes I had exactly the same rash on my legs within 5 days of starting. Contacted my rheumatologist and he told me to stop it immediately. The rash cleared very quickly once I stopped it. Clemmie

1 like
Reply

I had to take antihistamines for a full two weeks after stopping sulfasalazine (for allergic reaction) before the reaction fully disappeared.

Reply

but my doctor given me safexme with dompidon. But last two night I am out of sleeping.

Reply

You may also like...